Alert archive / Illinois / River Flood Warnings in 2016

River Flood Warning 32, NWS Paducah, KY

May 12, 2016Alexander County, Jackson County, Union County, Illinois; Cape Girardeau County, Perry County, Scott County, Missouri

NWS Paducah, KY issued this river flood warning at May 12, 2016, 12:23 PM CDT for Alexander County, Jackson County, Union County, Illinois; Cape Girardeau County, Perry County, Scott County, Missouri. It took effect at May 13, 2016, 6:00 AM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
May 12, 2016, 12:23 PM CDT (17:23 UTC)
In effect from
May 13, 2016, 6:00 AM CDT
Expired
May 17, 2016, 1:10 AM CDT
In force
4 days
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
Minor

Counties Alexander County, IL, Jackson County, IL, Union County, IL, Cape Girardeau County, MO, Perry County, MO, Scott County, MO

The radar

The Paducah radar (KPAH), 77 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Cape Girardeau (CPGM7). The gauge peaked at 32.28 ft at May 14, 2016, 3:00 AM CDT.

actionminormoderate303505/1205/1305/1405/1505/1605/1705/18
Action stage
29 ft
Minor stage
32 ft
Moderate stage
37 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07020850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at May 12, 6:19 AM CDT, 6 hours 4 minutes earlier.

Area forecast discussion, May 12, 6:19 AM CDT, 6 hours 4 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
619 AM CDT THU MAY 12 2016

.UPDATE...
Issued at 618 AM CDT Thu May 12 2016

For aviation section only.

&&

.SHORT TERM...(Today through Saturday night)
Issued at 315 AM CDT Thu May 12 2016

Cold front will make its way slowly across the region today from
nw to se. As it does so, mid/upper level trof will swing east into
the mid MS River Valley this afternoon. SB CAPE values may be
able to recover into the 1500 J/kg range by afternoon ahead of the
front over portions of wrn KY/sw IN. However, shear values are
progged to be modest with 0-6 Bulk shears at or below 30 kts.
Though isolated severe cannot be totally ruled out, do not expect
too big of an deal with the frontal passage. PWAT values are still
running up close to 1.5" though, so will need to monitor for
locally heavy rainfall in areas where soil conditions are quite
soggy.

Once the front gets through, precip chcs will fall off quickly
tonight/Friday as bubble high scoots through the region. However,
another quick moving front will be steered southeast across the
area Friday night within broad nwly flow regime. The front should
be weakening as it moves through tho, and most of the mid level
energy/support will likely stay up closer to the Great Lakes
region. Thus, rain chcs will mainly be limited to up along the
I-64 corridor Friday evening. Again, no big impacts expected with
front front's passage.

Unseasonably chilly high pressure will then take over for much of
the weekend. In fact...low temps by Sunday morning may dip into
the upper 30s in our normally colder locations. Highs this
weekend will not make it out of the 60s, and may even struggle to
top 60 in our northern counties despite a return to sunny
conditions.

.LONG TERM...(Monday through Wednesday)
Issued at 315 AM CDT Thu May 12 2016

The long term remains quite uncertain with respect to the track of
the next weather system coming slowly east or northeast from the
southern Plains later Monday through Wednesday. 00Z operational
GFS maintains its northern track into cntrl MO, while the ECMWF
maintains its southern track south of our region. Either way,
rain chcs are going to be increasing as the system approaches and
moves through Tuesday/Wednesday. Main question is to the degree of
instability that can develop given the ultimate path of the sfc
low.

&&

.AVIATION...
Issued at 618 AM CDT Thu May 12 2016

Cold front moving into the region today will bring scattered
thunderstorm activity to most sites, though questions of timing
exact locations will preclude the explicit mention in FM or TEMPO
groups. Otherwise, generally VFR cigs expected until frontal
passage this evening, when skies should clear out completely.

&&

.PAH Watches/Warnings/Advisories...
IL...None.
MO...None.
IN...None.
KY...None.
&&

UPDATE...GM
SHORT TERM...GM
LONG TERM...GM
Hazardous weather outlook, May 12, 10:03 AM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1003 AM CDT THU MAY 12 2016

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-131000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1003 AM CDT THU MAY 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE REGION
TODAY. A FEW ISOLATED SEVERE STORMS WITH LARGE HAIL AND DAMAGING
WIND GUSTS WILL BE POSSIBLE...PRIMARILY OVER WEST KENTUCKY AND
SOUTHWEST INDIANA ALONG THE OHIO RIVER. LOCALIZED HEAVY RAINFALL
AND FLOODING ISSUES WILL ALSO BE POSSIBLE. A FLASH FLOOD WATCH IS
IN EFFECT FOR THE PENNYRILE REGION OF WESTERN KENTUCKY...EAST OF
THE LAKES...AND A SMALL ADJACENT PORTION OF FAR SOUTHEAST
ILLINOIS. REFER TO THE WATCH FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CHANCE OF NON SEVERE THUNDERSTORMS IS FORECAST MAINLY
ACROSS THE NORTHERN HALF OF THE REGION FRIDAY NIGHT.

A CHANCE OF THUNDERSTORMS RETURNS TO THE REGION MONDAY THROUGH
TUESDAY. SOME SEVERE WEATHER CANNOT BE RULED OUT ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER REPORTS THIS AFTERNOON AND EVENING...INCLUDING
RAINFALL AND FLOODING REPORTS...ARE APPRECIATED.

In the hours before

Local storm report, May 12, 6:38 AM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
638 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     FLOOD            CARMI                   38.09N 88.17W
05/12/2016                   WHITE              IL   LAW ENFORCEMENT

            WATER OVER ROAD AT INTERSECTION OF ILLINOIS
            1 AND US 45, US 45 AT COUNTY ROAD 500 N, AND
            ILLINOIS 14 HIGHWAY 3 MILES WEST OF CARMI.
            WATER OVER SEVERAL ROADS IN CARMI AND NORRIS
            CITY. HAD TO HELP 1 MOTORIST IN STALLED CAR
            NEAR THE WHITE COUNTY/HAMILTON COUNTY LINE.

1200 AM     FLASH FLOOD      NORRIS CITY             37.98N 88.33W
05/12/2016                   WHITE              IL   LAW ENFORCEMENT

            WIDESPREAD FLOODING ACROSS NORRIS CITY.
            NUMEROUS STREETS FLOODED.

1116 PM     TSTM WND DMG     CARBONDALE              37.72N 89.22W
05/11/2016                   JACKSON            IL   TRAINED SPOTTER

            SEVERAL LARGE LIMBS DOWN IN SOUTHWEST SIDE
            OF THE CITY

0830 PM     HEAVY RAIN       3 WSW CHRISTOPHER       37.96N 89.11W
05/11/2016  E1.75 INCH       FRANKLIN           IL   TRAINED SPOTTER

            1.5 TO 1.75 INCHES OF RAIN IN 30 MINUTES.

0804 PM     HAIL             HARRISBURG              37.74N 88.55W
05/11/2016  E0.75 INCH       SALINE             IL   AMATEUR RADIO

0800 PM     FLOOD            1 E MARION              37.73N 88.92W
05/11/2016                   WILLIAMSON         IL   TRAINED SPOTTER

            NUMEROUS STREETS FLOODED

0748 PM     HAIL             6 N EDDYVILLE           37.58N 88.57W
05/11/2016  E0.75 INCH       POPE               IL   TRAINED SPOTTER

0744 PM     HEAVY RAIN       1 SE MARION             37.72N 88.93W
05/11/2016  E2.00 INCH       WILLIAMSON         IL   TRAINED SPOTTER

            1 TO 2 INCHES OF RAIN IN THE LAST HOUR. LAWN
            FLOODED.

0741 PM     FLASH FLOOD      WEST FRANKFORT          37.90N 88.93W
05/11/2016                   FRANKLIN           IL   TRAINED SPOTTER

            WATER AT HEIGHT OF A CAR BUMPER ON ST LOUIS
            STREET...ROAD IS FLOODED

0729 PM     HAIL             MARION                  37.73N 88.94W
05/11/2016  E1.00 INCH       WILLIAMSON         IL   TRAINED SPOTTER

0726 PM     HAIL             EQUALITY                37.74N 88.34W
05/11/2016  E0.75 INCH       GALLATIN           IL   EMERGENCY MNGR

0725 PM     FLOOD            BENTON                  38.01N 88.92W
05/11/2016                   FRANKLIN           IL   TRAINED SPOTTER

            FLOODING REPORTED 1/2 MILE EAST OF BENTON ON
            HIGHWAY 34

0725 PM     FLOOD            WEST FRANKFORT          37.90N 88.93W
05/11/2016                   FRANKLIN           IL   TRAINED SPOTTER

            FLOODING REPORTED 1/2 MILE EAST OF WEST
            FRANKFORT ON HIGHWAY 34

0709 PM     HAIL             1 NE MARION             37.74N 88.93W
05/11/2016  E0.88 INCH       WILLIAMSON         IL   TRAINED SPOTTER

0708 PM     HAIL             2 N MURPHYSBORO         37.80N 89.34W
05/11/2016  E0.75 INCH       JACKSON            IL   PUBLIC

0704 PM     HAIL             2 NW MURPHYSBORO        37.79N 89.36W
05/11/2016  E0.75 INCH       JACKSON            IL   TRAINED SPOTTER

0701 PM     HAIL             2 E BENTON              38.01N 88.88W
05/11/2016  E0.75 INCH       FRANKLIN           IL   TRAINED SPOTTER

0648 PM     HAIL             1 W CHRISTOPHER         37.97N 89.07W
05/11/2016  E0.75 INCH       FRANKLIN           IL   AMATEUR RADIO

            1.25 INCHES OF RAIN

0624 PM     HAIL             DU QUOIN                38.00N 89.24W
05/11/2016  E1.00 INCH       PERRY              IL   TRAINED SPOTTER

0615 PM     HAIL             7 SE WINSLOW            38.31N 87.12W
05/11/2016  E0.75 INCH       PIKE               IN   TRAINED SPOTTER

            ALSO WINDS GREATER THAN 55 MPH ESTIMATED

0602 PM     TSTM WND GST     2 SE EVANSVILLE         37.96N 87.52W
05/11/2016  E60 MPH          VANDERBURGH        IN   TRAINED SPOTTER

            50 TO 60 MPH WINDS IN ANGEL MOUNDS AGAIN

0553 PM     FUNNEL CLOUD     5 W SPOTTSVILLE         37.87N 87.50W
05/11/2016                   HENDERSON          KY   TRAINED SPOTTER

            INTERSECTION OF HIGHWAY 41 AND THE AUDUBON
            PARKWAY

0540 PM     HEAVY RAIN       OWENSVILLE              38.27N 87.69W
05/11/2016  M3.00 INCH       GIBSON             IN   TRAINED SPOTTER

            3 INCHES OF RAIN AND A FEW STREETS UNDER
            WATER IN OWENVILLE.

0532 PM     HAIL             OWENSVILLE              38.27N 87.69W
05/11/2016  E1.00 INCH       GIBSON             IN   TRAINED SPOTTER

            SOME LARGE TREE LIMBS DOWN

0518 PM     TSTM WND GST     OWENSVILLE              38.27N 87.69W
05/11/2016  E60 MPH          GIBSON             IN   TRAINED SPOTTER

            DEBRIS FLYING THROUGH THE AIR

0517 PM     TSTM WND DMG     EVANSVILLE              37.98N 87.54W
05/11/2016                   VANDERBURGH        IN   BROADCAST MEDIA

            TREES BLOCKING THE ROAD WEST SIDE OF
            EVANSVILLE. WIND GUST 71 MPH

0516 PM     TSTM WND DMG     OWENSVILLE              38.27N 87.69W
05/11/2016                   GIBSON             IN   TRAINED SPOTTER

            4 LARGE TREES SHREDDED ON MONTGOMERY STREET
            STRIPPED OF BARK AND LEAVES

0515 PM     HAIL             3 WNW NORTH CITY        38.00N 89.11W
05/11/2016  E1.25 INCH       FRANKLIN           IL   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZE HAIL

0457 PM     TSTM WND GST     4 NE BELLMONT           38.42N 87.86W
05/11/2016  E70 MPH          WABASH             IL   EMERGENCY MNGR

            65 TO 70 MPH WINDS

0440 PM     TSTM WND GST     CROSSVILLE              38.16N 88.06W
05/11/2016  E55 MPH          WHITE              IL   TRAINED SPOTTER

            ESTIMATED WINDS WITH THE GUST FRONT

0440 PM     TSTM WND DMG     CROSSVILLE              38.16N 88.06W
05/11/2016                   WHITE              IL   TRAINED SPOTTER

            ESTIMATED 65 MPH WINDS. TORE OFF SOME ROOF
            SHINGLES.

0415 PM     HAIL             5 SE MOUNT ERIE         38.46N 88.17W
05/11/2016  E1.25 INCH       WAYNE              IL   TRAINED SPOTTER

            SMALL TREE LIMBS DOWN

0412 PM     HAIL             1 E GRAYVILLE           38.26N 87.98W
05/11/2016  E1.75 INCH       WABASH             IL   EMERGENCY MNGR

0345 PM     TSTM WND GST     4 WSW WALTONVILLE       38.19N 89.10W
05/11/2016  E60 MPH          JEFFERSON          IL   TRAINED SPOTTER

            OBJECTS BLOWN OFF PORCHES

0342 PM     HAIL             FAIRFIELD               38.38N 88.37W
05/11/2016  E1.75 INCH       WAYNE              IL   TRAINED SPOTTER

0329 PM     HAIL             2 W FAIRFIELD           38.38N 88.41W
05/11/2016  E1.00 INCH       WAYNE              IL   EMERGENCY MNGR

            QUARTER SIZE HAIL AT THE AIRPORT.

0329 PM     HAIL             7 WSW JOHNSONVILLE      38.50N 88.66W
05/11/2016  E1.00 INCH       WAYNE              IL   EMERGENCY MNGR

            QUARTER SIZE HAIL.

0315 PM     HAIL             WAYNE CITY              38.35N 88.59W
05/11/2016  E1.50 INCH       WAYNE              IL   EMERGENCY MNGR

0903 AM     FLOOD            3 SE ELKTON             36.78N 87.12W
05/11/2016                   TODD               KY   COUNTY OFFICIAL

            COUNTY ROAD DEPT WILL BE SHUTTING DOWN OLD
            RAILROAD LANE FROM HERMAN COMMUNITY TO HWY
            848, JOE GILL RD, ALLENSVILLE COMMUNITY AND
            DR BOYLES RD ALLENSVILLE.

0841 AM     FLASH FLOOD      2 NNE ALLENSVILLE       36.74N 87.06W
05/11/2016                   TODD               KY   DEPT OF HIGHWAYS

            WATER FLOWING OVER THE ROAD IN SEVERAL
            PLACES ON 79 SOUTH. ALSO STANDING WATER ON
            PARTS OF 431 SOUTH AND SEVERAL SECONDARY
            ROADS IN THE COUNTY.

0839 AM     FLOOD            ALLENSVILLE             36.72N 87.07W
05/11/2016                   TODD               KY   FIRE DEPT/RESCUE

            MAN IN TRUCK STUCK IN WATER ON JOE GILL RD,
            WITH WATER ENTERING TRUCK. FIRE AND RESCUE
            REPORTED ON THE WAY.

0830 AM     FLASH FLOOD      1 NNE ALLENSVILLE       36.73N 87.06W
05/11/2016                   TODD               KY   COUNTY OFFICIAL

            MAN STRANDED IN VEHICLE ON JOE GILL ROAD

0800 AM     FLOOD            ELKTON                  36.81N 87.16W
05/11/2016                   TODD               KY   EMERGENCY MNGR

            EXTENSIVE ROAD FLOODING INFORMATION FROM
            RAIN YESTERDAY.. HWY UNDERWATER.. 181
            FLOODED SOUTH FROM TODD ELEM TO HWY 848 -
            SCHOOL BUS STUCK IN WATER BUT NO CHILDREN ON
            BOARD - HWY 102 FLOODED FROM ELKTON TO HWY
            79 - WEST MAIN ST IN ELKTON FLOODED - HWY
            104 FLOODED FROM ELKTON TO TRENTON - HWY 102
            AND STATE LINE RD FLOODED - HWY 848 AND
            HERMAN RD FLOODED - ELK FORK CREEK IS ABOUT
            1 FOOT FROM BEING OUT OF THE BANKS. NO
            ACCIDENTS REPORTED AS OF THIS TIME.

&&

NWS PADUCAH KY
IRIS SYSTEM
Local storm report, May 12, 9:45 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
945 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     WINSLOW                 38.38N 87.21W
05/11/2016                   PIKE               IN   EMERGENCY MNGR

            A COUPLE OF POWER LINES DOWN.

&&

CTN
Local storm report, May 12, 9:48 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
948 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND DMG     DAHLGREN                38.20N 88.68W
05/11/2016                   HAMILTON           IL   DEPT OF HIGHWAYS

            TWO TREES DOWN ON ROADS.

&&

CTN
Special weather statement, May 12, 11:58 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1158 AM CDT THU MAY 12 2016

KYZ006-008-009-121745-
CALLOWAY KY-MARSHALL KY-GRAVES KY-
1158 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...GRAVES AND CALLOWAY
COUNTIES UNTIL 1245 PM CDT...

AT 1158 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SEDALIA...OR JUST SOUTH OF MAYFIELD...MOVING NORTHEAST AT 50 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MURRAY...MAYFIELD...BENTON...CALVERT CITY...LYNNVILLE...SEDALIA...WINGO...
HARDIN...HAZEL...WATER VALLEY...KIRKSEY...LOWES...FANCY FARM...HARRIS
GROVE...NEW CONCORD...AURORA...SYMSONIA...BREWERS...DUKEDOM AND CROSSLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3650 8881 3695 8881 3694 8849 3702 8848
      3707 8837 3705 8831 3693 8819 3675 8811
      3669 8807 3654 8803 3650 8805
TIME...MOT...LOC 1658Z 239DEG 49KT 3665 8859

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 9:26 PM CDTSpecial Weather StatementPAHCaldwell34 min
May 12, 9:19 AM CDTAreal Flood AdvisoryPAHBallard, Carlisle, Fulton, Graves, Hickman, McCracken3 hr
May 12, 9:53 AM CDTFlash Flood WatchPAHCaldwell, Christian, Crittenden, Daviess, Henderson, Hopkins and 7 more6 hr
May 12, 11:58 AM CDTSpecial Weather StatementPAHCalloway, Graves, Marshall47 min
May 12, 12:12 PM CDTAreal Flood AdvisoryPAHCaldwell, Calloway, Crittenden, Livingston, Lyon, Marshall and 1 more2 hr
May 12, 12:51 PM CDTAreal Flood AdvisoryPAHChristian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 3 more3 hr
May 12, 1:58 PM CDTSpecial Weather StatementPAHChristian, Hopkins, Muhlenberg, Todd47 min
May 11, 7:03 PM CDTSevere Thunderstorm WarningPAHGallatin, White27 min
May 11, 7:06 PM CDTSevere Thunderstorm WarningPAHWilliamson24 min
May 11, 7:18 PM CDTFlash Flood WarningPAHFranklin, Hamilton, Saline, Williamson3 hr
May 11, 7:18 PM CDTSevere Thunderstorm WarningPAHUnion42 min
May 11, 7:29 PM CDTSpecial Weather StatementPAHFranklin, Gallatin, Hardin, Johnson, Saline, Williamson61 min
May 11, 7:31 PM CDTSevere Thunderstorm WarningPAHWilliamson29 min
May 11, 7:38 PM CDTSevere Thunderstorm WarningPAHGallatin, Saline37 min
May 11, 7:51 PM CDTSevere Thunderstorm WarningPAHJohnson, Union, Williamson39 min
May 11, 8:20 PM CDTFlash Flood WarningPAHHardin, Johnson, Pope3 hr
May 11, 8:32 PM CDTSpecial Weather StatementPAHJohnson28 min
May 11, 9:01 PM CDTSpecial Weather StatementPAHWilliamson29 min
May 11, 9:29 PM CDTSpecial Weather StatementPAHSaline31 min
May 11, 9:37 PM CDTSpecial Weather StatementPAHPerry38 min
May 11, 9:52 PM CDTSpecial Weather StatementPAHPerry53 min
May 11, 10:01 PM CDTSevere Thunderstorm WarningPAHPerry29 min
May 11, 10:29 PM CDTSevere Thunderstorm WarningPAHJackson, Perry31 min
May 11, 10:46 PM CDTSpecial Weather StatementPAHHamilton44 min
May 11, 10:48 PM CDTSpecial Weather StatementPAHWhite27 min
May 11, 10:51 PM CDTFlash Flood WarningPAHPerry3 hr
May 11, 10:59 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Perry, Williamson31 min
May 11, 11:19 PM CDTFlash Flood WarningPAHJackson3 hr
May 11, 11:33 PM CDTFlash Flood WarningPAHWhite3 hr
May 11, 11:36 PM CDTSpecial Weather StatementPAHWhite24 min
May 12, 9:10 AM CDTAreal Flood AdvisoryPAHAlexander, Franklin, Jackson, Jefferson, Johnson, Massac and 4 more3 hr
May 12, 12:27 PM CDTRiver Flood WarningPAHJackson8 days
May 12, 12:52 AM CDTSpecial Weather StatementPAHCape Girardeau38 min
May 12, 1:51 AM CDTSpecial Weather StatementPAHWayne39 min
May 12, 6:42 PM CDTRiver Flood WarningPAHWayne48 hr

Nearby

River Flood Warnings in Illinois, 2016River Flood Warnings in Missouri, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.